Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 228
HTML articles powered by AMS MathViewer

Representation theorems for nonlinear disjointly additive functionals and operators on Sobolev spaces
Moshe Marcus and Victor J. Mizel PDF
Trans. Amer. Math. Soc. 228 (1977), 1-45
Hall-Higman type theorems. III
T. R. Berger PDF
Trans. Amer. Math. Soc. 228 (1977), 47-83
Hopf invariants and Browder’s work on the Kervaire invariant problem
Warren M. Krueger PDF
Trans. Amer. Math. Soc. 228 (1977), 85-97
Systems of nonlinear Volterra equations with positive definite kernels
Olof J. Staffans PDF
Trans. Amer. Math. Soc. 228 (1977), 99-116
Essential central range and selfadjoint commutators in properly infinite von Neumann algebras
Herbert Halpern PDF
Trans. Amer. Math. Soc. 228 (1977), 117-146
The asymptotic behavior of a Volterra-renewal equation
Peter Ney PDF
Trans. Amer. Math. Soc. 228 (1977), 147-155
Cone bundles
Clint McCrory PDF
Trans. Amer. Math. Soc. 228 (1977), 157-163
The structure of local integral orthogonal groups
D. G. James PDF
Trans. Amer. Math. Soc. 228 (1977), 165-186
Hausdorff content and rational approximation in fractional Lipschitz norms
Anthony G. O’Farrell PDF
Trans. Amer. Math. Soc. 228 (1977), 187-206
Resolvents and bounds for linear and nonlinear Volterra equations
J. J. Levin PDF
Trans. Amer. Math. Soc. 228 (1977), 207-222
Examples for the nonuniqueness of the equilibrium state
Franz Hofbauer PDF
Trans. Amer. Math. Soc. 228 (1977), 223-241
The generalized Green’s function for an $n$th order linear differential operator
John Locker PDF
Trans. Amer. Math. Soc. 228 (1977), 243-268
Module structure of certain induced representations of compact Lie groups
E. James Funderburk PDF
Trans. Amer. Math. Soc. 228 (1977), 269-285
A new characterization of Cesàro-Perron integrals using Peano derivates
J. A. Bergin PDF
Trans. Amer. Math. Soc. 228 (1977), 287-305
Bochner identities for Fourier transforms
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 228 (1977), 307-327
Analysis on the Heisenberg manifold
Richard Tolimieri PDF
Trans. Amer. Math. Soc. 228 (1977), 329-343
On composite abstract homogeneous polynomials
Neyamat Zaheer PDF
Trans. Amer. Math. Soc. 228 (1977), 345-358
Extensions of Haar measure to relatively large nonmeasurable subgroups
H. Leroy Peterson PDF
Trans. Amer. Math. Soc. 228 (1977), 359-370